# SDR GTIA040449

- Difficulty date: May 4, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Frayed
- Location: Slide Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TAIL SLIDE PACK COVER HOLD DOWN STRAP FRAYED AND PRESS GAUGE NOT IN WINDOW.  REMOVED AND REPLACED FRAID COVER HOLD DOWN STRAP ON AFT TAILCONE SLIDEPACK.  ADJUSTED PACK COVER SO GAUGE WAS VISIBLE.
